# SDR C2XA01IA411

- Difficulty date: December 7, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD2047
- Part serial: 31687
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING MAINTENANCE TEST IT WAS NOTED THAT THE FLOOR EMERGENCY AISLE PATH LIGHT STRIP IN THE AFT CABIN FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
